Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Penis of skin goes back when having sex. Will it rip?

I have a question I m 17 and every time me and my girlfriend have sex the skin on my penic goes all the way back but there s another part of skin that doesn t let it go all the way do you get what I asking the skin that I m talking about comes out of the top of the head of my penic will it go away or will it one day rip while I am having sex from putting it in all the way I m just wondering .
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi,
Thanks for query,
You are talking about Frenulum of penis.
The prepuceal skin gets retracted over glans but there is an attachment on back side carrying blood vessel on it.So that skin cannot retract.
This is a normal anatomical position & usually it will not interfere during sex but some times over erection or forced intercourse may have chances to rupture.
Thanks.
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor